Zinc question ?

Discussion in 'Fibromyalgia Main Forum' started by BILLCAMO, Aug 18, 2008.


    BILLCAMO New Member

    As most of us have experienced , things that don't affect "normal people" can have an effect on us. Has anyone here tried a Zinc supplement and had some side effects they'd like to share ?


    Blessings ,

  2. cookie1960

    cookie1960 New Member


    I have had some side effects to zinc supplements. Nothing major - just unpleasant. The zinc caused my taste buds to become inflamed and as a result - everything I ate had a metallic taste to it. It also caused some stomach upset.

    If I remember correctly, I was taking the zinc during a bad cold/flu season to protect myself against those germs.

    I now get a yearly flu shot.

  3. tonakay

    tonakay New Member

    needs a bump back to page one!
  4. gapsych

    gapsych New Member

    I also took Zinc a long time ago for a cold. In fact I think it was in lozenges.

    It really bothered my stomach to the point I had to discontinue. I usually have a strong stomach.

    This was my experience. I do not know if a reaction would be the same in pill form.

    You are right. We all react differently to different medications but hope it helps from people's experiences.

    Take care.


    BILLCAMO New Member

    Shortly after I started taking extra Zinc , I went into a noticable flare.

    I'm not putting down specific examples since I don't want to slant the input.

    I won't blame it all on the extra Zinc , but , I'd like to know if it was a contributor.

    Blessings ,

  6. acer2000

    acer2000 New Member

    Can bother your stomach and make you nauseous if you take it without food or you take too much at once...